Active substance
Ácido acetilsalicílico + cafeína
2 products from 1 companies contain this in Spain.
2 without prescriptioncomprimido
Available without a prescription
ASPIRINA PLUS500/50 mg/mgWithout prescription Bayer Hispania S.L. · Ácido acetilsalicílico + cafeína · N02BA51CAFIASPIRINA500 mg/50 mgWithout prescription Bayer Hispania S.L. · Ácido acetilsalicílico + cafeína · N02BA51
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.